Duality theorem in combinatorial switching

Krishnamurthy, E. V. ; Bodfish, E. (1965) Duality theorem in combinatorial switching IEE Electronics Letters, 1 (1). pp. 22-23. ISSN 0013-5194

Full text not available from this repository.

Official URL: http://ieeexplore.ieee.org/xpl/freeabs_all.jsp?arn...

Related URL: http://dx.doi.org/10.1049/el:19650021


This note states and proves a duality theorem in combinatorial switching. The relationship between AND-OR, majority and threshold logics and the property of self duality in majority logic are indicated on this basis.

Item Type:Article
Source:Copyright of this article belongs to Institution of Engineering and Technology.
ID Code:28203
Deposited On:15 Dec 2010 12:25
Last Modified:04 Jun 2011 07:13

Repository Staff Only: item control page